Alert archive / Maine / Small Craft Advisories in 2016
Small Craft Advisory 21, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Feb 10, 2016, 3:38 PM EST. It took effect at Feb 11, 2016, 12:00 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2016, 3:38 PM EST (20:38 UTC)
- In effect from
- Feb 11, 2016, 12:00 PM EST
- Expired
- Feb 12, 2016, 12:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
903 WHUS71 KGYX 102038 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 338 PM EST WED FEB 10 2016 ANZ154-111045- /O.UPG.KGYX.GL.A.0003.160211T2000Z-160212T0300Z/ /O.NEW.KGYX.GL.W.0011.160211T2000Z-160212T0300Z/ CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 338 PM EST WED FEB 10 2016 ...GALE WARNING IN EFFECT FROM 3 PM TO 10 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 3 PM TO 10 PM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150>153-111045- /O.NEW.KGYX.SC.Y.0021.160211T1700Z-160212T1300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- 338 PM EST WED FEB 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 8 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 8 AM EST FRIDAY. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
132 WHUS71 KGYX 110752 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 252 AM EST THU FEB 11 2016 ANZ154-112200- /O.CON.KGYX.GL.W.0011.160211T2000Z-160212T0300Z/ /O.NEW.KGYX.UP.Y.0004.160212T0300Z-160212T1500Z/ CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 252 AM EST THU FEB 11 2016 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FREEZING SPRAY ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...4 TO 7 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ150>153-112200- /O.CON.KGYX.SC.Y.0021.160211T1700Z-160212T1300Z/ /O.NEW.KGYX.UP.Y.0004.160212T0300Z-160212T1500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- 252 AM EST THU FEB 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 AM EST FRIDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FREEZING SPRAY ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET ON THE OUTER WATERS. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
244 WHUS71 KGYX 112024 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 324 PM EST THU FEB 11 2016 ANZ154-121030- /O.CON.KGYX.GL.W.0011.000000T0000Z-160212T0300Z/ /O.CON.KGYX.UP.Y.0004.160212T0300Z-160212T1500Z/ CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 324 PM EST THU FEB 11 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ150>153-121030- /O.CON.KGYX.SC.Y.0021.000000T0000Z-160212T1300Z/ /O.CON.KGYX.UP.Y.0004.160212T0300Z-160212T1500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- 324 PM EST THU FEB 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
512 WHUS71 KGYX 120034 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 734 PM EST THU FEB 11 2016 ANZ154-121445- /O.CON.KGYX.GL.W.0011.000000T0000Z-160212T0300Z/ /O.CON.KGYX.UP.Y.0004.160212T0300Z-160212T1500Z/ CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 734 PM EST THU FEB 11 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...3 TO 6 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ150>153-121445- /O.CON.KGYX.SC.Y.0021.000000T0000Z-160212T1300Z/ /O.CON.KGYX.UP.Y.0004.160212T0300Z-160212T1500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- 734 PM EST THU FEB 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...NORTHWEST 20 TO 30 KT. * SEAS...3 TO 6 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
273 WHUS71 KGYX 120318 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1018 PM EST THU FEB 11 2016 ANZ154-121700- /O.EXP.KGYX.GL.W.0011.000000T0000Z-160212T0300Z/ /O.EXB.KGYX.SC.Y.0021.000000T0000Z-160212T1700Z/ /O.CON.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/ CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1018 PM EST THU FEB 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST FRIDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST FRIDAY. * WINDS...NORTHWEST 20 TO 30 KT. * SEAS...3 TO 6 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ150-152-121700- /O.EXT.KGYX.SC.Y.0021.000000T0000Z-160212T1700Z/ /O.CON.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 1018 PM EST THU FEB 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST FRIDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...NORTHWEST 20 TO 30 KT. * SEAS...4 TO 7 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ151-153-121500- /O.CON.KGYX.SC.Y.0021.000000T0000Z-160212T1300Z/ /O.CON.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/ PENOBSCOT BAY-CASCO BAY- 1018 PM EST THU FEB 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
227 WHUS71 KGYX 120844 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 344 AM EST FRI FEB 12 2016 ANZ151-153-121500- /O.CON.KGYX.SC.Y.0021.000000T0000Z-160212T1300Z/ /O.CON.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/ PENOBSCOT BAY-CASCO BAY- 344 AM EST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ150-152-154-121700- /O.CON.KGYX.SC.Y.0021.000000T0000Z-160212T1700Z/ /O.CON.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 344 AM EST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
092 WHUS71 KGYX 121210 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 710 AM EST FRI FEB 12 2016 ANZ151-153-121500- /O.CAN.KGYX.SC.Y.0021.000000T0000Z-160212T1300Z/ /O.CON.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/ PENOBSCOT BAY-CASCO BAY- 710 AM EST FRI FEB 12 2016 ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL CRAFT ADVISORY. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$ ANZ150-152-154-121700- /O.CON.KGYX.SC.Y.0021.000000T0000Z-160212T1700Z/ /O.CON.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 710 AM EST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. * FREEZING SPRAY...MODERATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE ADVISORY AREA. && $$
298 WHUS71 KGYX 121455 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 955 AM EST FRI FEB 12 2016 ANZ150-152-154-121700- /O.CAN.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/ /O.CON.KGYX.SC.Y.0021.000000T0000Z-160212T1700Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 955 AM EST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...FREEZING SPRAY ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE FREEZING SPRAY ADVISORY. * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151-153-121600- /O.CAN.KGYX.UP.Y.0004.000000T0000Z-160212T1500Z/ PENOBSCOT BAY-CASCO BAY- 955 AM EST FRI FEB 12 2016 ...FREEZING SPRAY ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE FREEZING SPRAY ADVISORY. $$ ARNOTT
430 WHUS71 KGYX 121703 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1203 PM EST FRI FEB 12 2016 ANZ150-152-154-121815- /O.EXP.KGYX.SC.Y.0021.000000T0000Z-160212T1700Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1203 PM EST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 3:30 PM EST, 8 minutes earlier.
Area forecast discussion, Feb 10, 3:30 PM EST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 330 PM EST WED FEB 10 2016 .SYNOPSIS... THE REGION REMAINS UNDER WEAK LOW PRESSURE TODAY. THIS WILL BE THE FOCUS FOR SNOW SHOWERS...WHICH WILL BRING LIGHT ACCUMULATIONS GENERALLY BUT UP TO SEVERAL INCHES IN THE MOUNTAINS. CLOUDY WEATHER LINGERS TONIGHT...AHEAD OF AN APPROACHING COLD FRONT SET TO CROSS THE AREA THURSDAY. SNOW SHOWERS WILL BE LIKELY ALONG AND AHEAD OF THAT FRONT...BEFORE COLDER AIR ARRIVES. WE HAVE A BRIEF BREAK IN STORE FRIDAY...BUT THEN A STRONG COLD FRONT DRIVES THROUGH THE REGION AND THE COLDEST AIR OF THE SEASON SETTLES IN FOR THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... MID TO UPR LVL TROUGH SLOGGING OVER NEW ENGLAND...BUT PRODUCING VERY LITTLE IN THE WAY OF DYNAMIC ENERGY. HOWEVER...THERE IS SOME ONGOING WEAK WAA AND A LITTLE BIT OF MID LVL CONVERGENCE...WHICH HAS BEEN PRODUCING SOME OCCNL LIGHT SNOW OVER CENTRAL AND SRN NH...ALTHOUGH PRODUCING LITTLE...IF ANY...ACCUMULATION. WILL SEE THE 850 TROUGH SHIFT EWD TONIGHT...ALTHOUGH WILL COINCIDE WITH LOCAL 500 MB RIDGING INSIDE THE TROUGH...SO THE QUESTION IS IF ANY SN MAKES IT EWD INTO ME LATE THIS AFTERNOON AND THIS EVENING. WOULD NOT BE SURPRISED TO SEE SOME SNOWFLAKES...BUT ACCUMULATION SEEMS UNLIKELY IN ALL BUT THE MTNS. IN THE MTNS...MAY SEE A BIT MORE IN THE WAY OF SN...MAYBE UP TO AN INCH...AS A WEAK POCKET OF ENERGY MOVES THRU THIS EVENING...AND THEN MAY BE FOLLOWED BY A LITTLE BIT OF UPSLOPE. TEMPS WILL LIKELY NOT DROP OFF MUCH UNTIL LATER THIS EVENING...BUT LOWS DROP INTO THE 15-25F RANGE FROM N TO S. && .SHORT TERM /THURSDAY/... ON THU THE UPPER LEVEL TROUGH SWINGS ANOTHER WAVE THROUGH THE AREAS...WHICH WILL DRAG A COLD FRONT /ONE OF SEVERAL OVER THE NEXT FEW DAYS/ THRU THE AREA. WITH THE COMPACT 500 MB RIDGING BUILDING UP AHEAD OF THIS WEAVE...COULD SEE DECENT HEIGHT FALLS MOVE THRU WITH THE FRONT...SO EXPECTING A BETTER CHC OF SHSN...MOST OF THE DAY IN THE MTNS...BUT LIMITED TO AFTERNOON ON THE COASTAL PLAIN. THE TROUGH...ALTHOUGH COMPACT...DOES TILT NEGATIVE AS WELL...AND MAY SEE SOME SQUALLS DEVELOP AS THE FRONT MOVES THROUGH. OTHERWISE...COULD SEE SOME BREAKS OF SUN IN THE SOUTH DURING THE MORNING...BUT LOOKS MAINLY CLOUDY IN THE AFTERNOON. HIGHS WILL RANGE FROM NEAR 20 IN THE N...PROBABLY DURING THE MORNING....TO THE UPPER 20S IN THE S. BEHIND THE FRONT...STARTING MID-LATE AFTERNOON WILL LIKELY SEE SOME GUSTY NW WINDS IN GOOD CAA....WITH GUSTS TO 25-30 MPH. TEMPS WILL FALL OFF RAPIDLY...BUT SKIES WILL ALSO CLEAR OUT BEHIND THE SYSTEM THU EVENING. THE WINDS WILL ALSO WEAKEN AFTER MIDNIGHT...AND OVERNIGHT LOWS WILL RANGE FROM 5 TO 10 BELOW IN THE N TO ZERO TO 5 ABOVE IN THE SOUTH. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... GUSTY NORTHWEST WINDS WILL CONTINUE THURSDAY NIGHT...BEFORE THE GRADIENT FINALLY DIMINISHES AHEAD OF AN ARCTIC FRONT ON FRIDAY. THE STRONG ARCTIC FRONT WILL CROSS THE REGION ON SATURDAY...WHILE AT THE SAME TIME...LOW PRESSURE DEVELOPS OFF THE NEW ENGLAND COASTLINE. THIS WILL TRIGGER THE FORMATION OF AN INVERTED SURFACE TROUGH...ALLOWING FOR PERSISTENT SNOW SHOWER ACTIVITY OVER THE REGION...PARTICULARLY THE MIDCOAST AREA. ISOLATED SNOW SQUALLS ARE POSSIBLE IN ALL AREAS AS VERY STRONG COLD AIR ADVECTION OCCURS WHILE A STRONG UPPER LEVEL LOW PRESSURE SYSTEM REMAINS OVERHEAD. TEMPERATURES MAY FALL QUICKLY SATURDAY AFTERNOON...DEPENDING ON THE TIMING OF THE STRONG COLD AIR ADVECTION. BY SATURDAY NIGHT INTO SUNDAY MORNING...THE COLDEST AIR (OF THIS MILD WINTER) WILL BE UPON US. A STRONG NORTHWEST GRADIENT WILL CONTINUE...ALLOWING THE BITTERLY COLD TEMPERATURES TO PRODUCE DANGEROUSLY LOW WIND CHILL VALUES. BY MONDAY...THE ARCTIC HIGH WILL CREST OVER THE REGION...ALLOWING A MODERATION OF THE TEMPERATURES ACROSS NEW ENGLAND. CYCLOGENESIS WILL TAKE SHAPE ALONG THE MID ATLANTIC COAST ON TUESDAY...LEADING TO SNOW...POSSIBLY CHANGING TO A MIX OVER SOUTHERN AREAS. ONE SOLUTION SUGGESTS THIS SYSTEM WILL INTENSIFY AND PASS WEST OF OUR REGION ON WEDNESDAY. OTHER MODELS KEEP THE SURFACE LOW OFFSHORE...SO THERE IS PLENTY OF UNCERTAINTY IN THE LONG RANGE. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... SHORT TERM...MOST TERMINALS HAVE IMPROVED TO VFR IN NH AS SNOW ENDS...AND CIGS LIFT. THIS TREND WILL LIKELY CONTINUE WITH SOME LOWER CIGS AND LIGHT SNOW POSSIBLE IN ME LATE THIS AFTERNOON AND THIS EVENING...ALTHOUGH THE CHANCES OF THIS SEEM TO BE DECREASING WITH TIME. VFR EXPECTED THROUGH THU MORNING WITH TEMP RESTRICTIONSIN SHSN THU AFTERNOON...WITH A FEW SQUALLS POSSIBLE. LONG TERM...MAINLY VFR CONDITIONS THROUGH EARLY FRIDAY. SCATTERED SNOW SHOWERS AND ISOLATED SNOW SQUALLS WILL DEVELOP ALONG THE ARCTIC COLD FRONT LOWERING THE VSBYS INTO LIFR RANGE LATER FRIDAY AND CONTINUING INTO SATURDAY. STRONG NW WINDS TO FOLLOW. && .MARINE... SHORT TERM...SUB SCA CONDITIONS TONIGHT INTO THU MORNING BUT NW WINDS BEGIN TO PICK UP BEHIND A COLD FRONT THU AFTERNOON...AND WILL LKLY SEE GALES S OF CASCO BAY AND SCA WINDS ELSEWHERE. ALONG WITH THESE WINDS LATE THU AND NIGHT...TEMPS WILL FALL RAPIDLY...AND FREEZING SPRAY CAN BE EXPECTED. LONG TERM...GALES ARE LIKELY SATURDAY NIGHT INTO SUNDAY AS BITTERCOLD AIR ADVECTS OVER THE WATERS. EXPECT FREEZING SPRAY AND ARCTIC SEA SMOKE TO FORM. GALE FORCE WINDS ARE ALSO POSSIBLE TUESDAY INTO WEDNESDAY AHEAD OF NEXT AREA OF LOW PRESSURE...INITIALLY FROM THE SOUTH. && .CLIMATE... SOME OF THE COLDEST AIR OF THE SEASON WILL OCCUR OVER THE WEEKEND WITH BITTER COLD WIND CHILL VALUES AS ANOMALOUS ARCTIC AIR PASSES OVER THE REGION. HOWEVER...OVERNIGHT LOW RECORDS FOR THIS TIME OF THE YEAR ARE PARTICULARLY COLD AND RECORDS ARE NOT EXPECTED TO BE BROKEN. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...GALE WARNING FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR ANZ154. &&
Hazardous weather outlook, Feb 10, 2:58 PM EST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 258 PM EST WED FEB 10 2016 MEZ007>009-012>014-018>028-NHZ001>015-112000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH- 258 PM EST WED FEB 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. BITTERY COLD TEMPERATURES WITH DANGEROUSLY LOW WIND CHILL VALUES WELL BELOW ZERO WILL ENTER THE REGION THIS WEEKEND. SATURDAY WILL FEATURE TEMPERATURES FALLING DURING THE DAY. BY SUNDAY MORNING...SOME OF THE COLDEST TEMPERATURES OF THIS SEASON WILL LIKELY OCCUR WITH READINGS BELOW ZERO IN ALL AREAS. WIND CHILL ADVISORIES AND WARNINGS MAY BE REQUIRED OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>153-112000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- 258 PM EST WED FEB 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. GALE FORCE WIND GUSTS ARE POSSIBLE LATE THURSDAY AS A COLD FRONT CROSSES THE WATERS. MODERATE TO HEAVY FREEZING SPRAY AND LOCALLY LOW VISIBILITIES IN ARCTIC SEA SMOKE IS POSSIBLE THIS WEEKEND AS ARCTIC AIR CROSSES THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ154-112000- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 258 PM EST WED FEB 10 2016 ...GALE WARNING IN EFFECT FROM 3 PM TO 10 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. MODERATE TO HEAVY FREEZING SPRAY AND LOCALLY LOW VISIBILITIES IN ARCTIC SEA SMOKE IS POSSIBLE THIS WEEKEND AS ARCTIC AIR CROSSES THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 3:07 AM EST | Gale Watch | GYX | 13 hr | |
| Feb 10, 11:12 AM EST | Coastal Flood Advisory | GYX | Cumberland, York | 108 min |
| Feb 10, 3:38 PM EST | Gale Warning | GYX | 30 hr |
Nearby
Small Craft Advisories in Maine, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.